# SDR USAA2010060891090

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 55,382 hours, 37,054 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - RIGHT HORIZONTAL STABILIZER INNER HINGE PIN IS CORRODED.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN IAW B737 AMM 27-41-31.
